IJPAM: Volume 60, No. 1 (2010)

COMPACT REAL HYPERSURFACES OF
A COMPLEX PROJECTIVE SPACE

Maali Al-Kadhem
P.O. Box 20009
Qatif, 31911, KINGDOM OF SAUDI ARABIA
e-mail: [email protected]


Abstract.We obtain a characterization for a compact real hypersurfaces of a complex projective space to have constant scalar curvature.

Received: December 13, 2009

AMS Subject Classification: 53C20, 53C40

Key Words and Phrases: real hypersurfaces, mean curvature, Ricci curvature, scalar curvature

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 1